# SDR SIMA20190322002

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 35,767 hours, 33,018 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP FAIL DURING FLIGHT. C/A-INTERROGATED CMC FOUND LT FLAP TRANSMISSION FAIL. FOLLOWED FIM TASK 27-51-00-810-816-A PAGE 203 SUBTASK 816-001-A FOUND TO BE TRANSITORY CONDITION OF FLAP CONTROL SYSTEM. NO DEFECTS NOTED GVI OF FLAPS. OPS CHECK GOOD IAW AMM 27-51-00-700-801.
